# SDR SWIA202502030001

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 41,256 hours, 40,530 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB AT APPROX 8,000FT ANTI-ICE DUCT WARNING MESSAGE APPEARED. DID NOT ENTER ICING CONDITIONS DURING CLIMB. RAN QRH AND CLEARED MESSAGE AND REMAINED OFF.    (FLIGHT 5473 - FILED CLOSED)    TROUBLESHOT ANTI-ICE DUCT WARNING MESSAGE IN REF WITH CRJ 200 FIM 36-20-00. PERFORMED OPERATIONAL CHECK OF WING ANTI-ICE CONTROL AND INDICATION SYSTEM IN REF WITH CRJ 200 AMM 30-12-00. OPS CHECK GOOD AT THIS TIME.
